Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 36 found articles
 
 
  Compact Kähler manifolds admitting large solvable groups of automorphisms
 
 
Title: Compact Kähler manifolds admitting large solvable groups of automorphisms
Author: Dinh, Tien-Cuong
Hu, Fei
Zhang, De-Qi
Appeared in: Advances in mathematics
Paging: Volume 281 (2015) nr. C pages 20 p.
Year: 2015
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands